Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 613159, 7 pages
http://dx.doi.org/10.1155/2013/613159
Research Article

Optimality Conditions for Optimal Control of Jump-Diffusion SDEs with Correlated Observations Noises

School of Mathematics and Statistics, Shandong University, Weihai 264209, China

Received 25 January 2013; Accepted 5 March 2013

Academic Editor: Guangchen Wang

Copyright © 2013 Hua Xiao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Peng, “General stochastic maximum principle for optimal control problems,” SIAM Journal on Control and Optimization, vol. 28, no. 4, pp. 966–979, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. S. Tang and X. Li, “Necessary conditions for optimal control of stochastic systems with random jumps,” SIAM Journal on Control and Optimization, vol. 32, no. 5, pp. 1447–1475, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. H. Pham, “On some recent aspects of stochastic control and their applications,” Probability Surveys, pp. 506–549, 2005. View at Google Scholar · View at Zentralblatt MATH
  4. J. S. Baras, R. J. Elliott, and M. Kohlmann, “Partially observed stochastic minimum principle,” SIAM Journal on Control and Optimization, vol. 27, no. 6, pp. 1279–1292, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. A. Bensoussan, “Maximum principle and dynamic programming approaches of the optimal control of partially observed diffusions,” Stochastics, vol. 9, no. 3, pp. 169–222, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. W. Fleming, “Optimal control of partially observable diffusions,” SIAM Journal on Control and Optimization, vol. 6, pp. 194–214, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. X. Li and S. Tang, “General necessary conditions for partially observed optimal stochastic controls,” Journal of Applied Probability, vol. 32, pp. 1118–1137, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. S. Tang and S. H. Hou, “Optimal control of point processes with noisy observations: the maximum principle,” Applied Mathematics and Optimization, vol. 45, no. 2, pp. 185–212, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. J. Huang, G. Wang, and Z. Wu, “Optimal premium policy of an insurance firm: full and partial information,” Insurance, vol. 47, no. 2, pp. 208–215, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. G. Wang and Z. Wu, “Kalman-Bucy filtering equations of forward and backward stochastic systems and applications to recursive optimal control problems,” Journal of Mathematical Analysis and Applications, vol. 342, no. 2, pp. 1280–1296, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. G. C. Wang and Z. Wu, “General maximum principles for partially observed risk-sensitive optimal control problems and applications to finance,” Journal of Optimization Theory and Applications, vol. 141, no. 3, pp. 677–700, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. H. Xiao, “The maximum principle for partially observed optimal control of forward-backward stochastic systems with random jumps,” Journal of Systems Science and Complexity, vol. 24, no. 6, pp. 1083–1099, 2011. View at Publisher · View at Google Scholar
  13. X. Y. Zhou, “Sufficient conditions of optimality for stochastic systems with controllable diffusions,” IEEE Transactions on Automatic Control, vol. 41, no. 8, pp. 1176–1179, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. Y. Hu and B. Øksendal, “Partial information linear quadratic control for jump diffusions,” SIAM Journal on Control and Optimization, vol. 47, no. 4, pp. 1744–1761, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. S. Tang, “The maximum principle for partially observed optimal control of stochastic differential equations,” SIAM Journal on Control and Optimization, vol. 36, no. 5, pp. 1596–1617, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. H. Xiao, “Maximum principle for optimal control of point processes with correlated noisy observations,” in Proceedinngs of the 30th Chinese Control Conference (CCC '11), pp. 1921–1924, Yantai, China, July 2011.
  17. N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, North- Holland, New York, NY, USA; Kodansha, Tokyo, Japan, 1989.
  18. J. Huang, X. Li, and G. Wang, “Maximum principles for a class of partial information risk-sensitive optimal controls,” IEEE Transactions on Automatic Control, vol. 55, no. 6, pp. 1438–1443, 2010. View at Publisher · View at Google Scholar · View at Scopus
  19. J. Xiong, An Introduction to Stochastic Filtering Theory, Oxford University Press, London, UK, 2008.
  20. S. Peng and Z. Wu, “Fully coupled forward-backward stochastic differential equations and applications to optimal control,” SIAM Journal on Control and Optimization, vol. 37, no. 3, pp. 825–843, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus